# SDR 2005UALA00237

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 24,870 hours, 9,095 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300
- Part serial: 495
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE CABIN.  PFR SHOWED THE AVIONICS SKIN AIR OUTLET VALVE FAILED.  ADJUSTED VALVE DOOR 3 QUARTER TURN TO FULL OPEN STOP.
